Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

debtex
Legend

Reged: 03/21/05
Posts: 846
Re: kaletra side effects
      02/06/06 03:09 PM

brenda..
you can ask his doctors if he can take immodium AD daily. alot of patients take that, and it does help. MOST of the medications to treat hiv will cause diarrhea. sometimes they can prescribe something (I think...I could be wrong) its call loramipide???? spelling could be WAY off. but if the diarrhea is that excessive he should talk to his doctor about what he can take with the medication to help it.

good luck
debbie

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* kaletra side effects brendaelisa 02/06/06 03:00 PM
. * Re: kaletra side effects Monchhichi   02/06/06 03:49 PM
. * Re: kaletra side effects Survivor   02/06/06 03:14 PM
. * Re: kaletra side effects debtex   02/06/06 03:09 PM
. * Re: kaletra side effects brendaelisa   02/06/06 03:20 PM
. * Post deleted by Becky AIDS2HIV   02/06/06 03:45 PM
. * Re: kaletra side effects brendaelisa   02/06/06 03:52 PM
. * Re: kaletra side effects Survivor   02/06/06 06:42 PM
. * Re: kaletra side effects Anonymous   02/06/06 09:51 PM
. * Re: kaletra side effects Survivor   02/06/06 10:36 PM

What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4557

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3